Home About us Editorial board Ahead of print Current issue Archives Instructions Submit article Search Subscribe Contacts Login
  • Users Online: 314
  • Home
  • Print this page
  • Email this page
LETTER TO EDITOR
Year : 2021  |  Volume : 8  |  Issue : 2  |  Page : 117-119

Uncommon presentation of methotrexate-induced toxic erythema of chemotherapy


Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra 411040, India

Correspondence Address:
Dr. Preema Sinha
Professor, Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra 411040
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/Pigmentinternational.Pigmentinternational_

Rights and Permissions

Toxic erythema of chemotherapy (TEC) is a term used to describe the presence of erythema with or without edema often affecting the hands and feet, intertriginous areas such as axillary and inguinal areas and less frequently elbows, knees, and postauricular areas. Sometimes the lesions can be petechial or with sterile blisters. They are generally self-limiting and resolve with post-inflammatory hyperpigmentation. Here we describe one such rare case of Methotrexate-induced TEC involving uncommon sites like hairline, postauricular areas, and neck.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed72    
    Printed0    
    Emailed0    
    PDF Downloaded12    
    Comments [Add]    

Recommend this journal